RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 7-8, страницы 961–973 (Mi rcd377)  

On the Sectional Curvature Along Central Configurations

Connor Jackmana, Josué Meléndezb

a UC Santa Cruz, 100 High Street Santa Cruz, CA 95064, USA
b UAM–Iztapalapa, San Rafael Atlixco 186, Código Postal 09340, México

Аннотация: In this paper we characterize planar central configurations in terms of a sectional curvature value of the Jacobi – Maupertuis metric. This characterization works for the $N$-body problem with general masses and any $1/r^{\alpha}$ potential with $\alpha> 0$. We also obtain dynamical consequences of these curvature values for relative equilibrium solutions. These curvature methods work well for strong forces ($\alpha \geqslant 2$).

Ключевые слова: instability, homographic solutions, central configurations, Jacobi –Maupertuis metric

Финансовая поддержка Номер гранта
National Science Foundation DMS-1440140
NSA - National Security Agency H98230-18-1-0188
Josué Meléndez is partially supported by SEP-PRODEP, UAM-PTC-638, México. Connor Jackman was supported by the National Science Foundation under Grant No. DMS-1440140, and the National Security Agency under Grant No. H98230-18-1-0188.


DOI: https://doi.org/10.1134/S1560354718070109

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70F10, 37N05, 70G45
Поступила в редакцию: 17.04.2018
Принята в печать:06.11.2018
Язык публикации: английский

Образец цитирования: Connor Jackman, Josué Meléndez, “On the Sectional Curvature Along Central Configurations”, Regul. Chaotic Dyn., 23:7-8 (2018), 961–973

Цитирование в формате AMSBIB
\RBibitem{JacMel18}
\by Connor Jackman, Josu\'e Mel\'endez
\paper On the Sectional Curvature Along Central Configurations
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 7-8
\pages 961--973
\mathnet{http://mi.mathnet.ru/rcd377}
\crossref{https://doi.org/10.1134/S1560354718070109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000458183900010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061277434}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd377
  • http://mi.mathnet.ru/rus/rcd/v23/i7/p961

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:62
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020